Electron. J. Diff. Eqns., Vol. 2005(2005), No. 140, pp. 1-15.

Initial boundary value problem for a system in elastodynamics with viscosity

Kayyunnapara Thomas Joseph

In this paper we prove existence of global solutions to boundary-value problems for two systems with a small viscosity coefficient and derive estimates uniform in the viscosity parameter. We do not assume any smallness conditions on the data.

Submitted June 10, 2005. Published December 5, 2005.
Math Subject Classifications: 35B40, 35L65.
Key Words: Elastodynamics equation; viscosity; initial boundary value problem.

Show me the PDF file (236K), TEX file, and other files for this article.

Kayyunnapara Thomas Joseph
School of Mathematics
Tata Institute of Fundamental Research
Homi Bhabha Road
Mumbai 400005, India
email: ktj@math.tifr.res.in

Return to the EJDE web page